Citation: | Wang Wu-Sheng. Estimation of unknown function of weakly singular iterated integral inequality[J]. Journal of South China Normal University (Natural Science Edition), 2017, 49(4): 111-114. |
Gronwall T.H. Note on the derivatives with respect to a parameter of the solutions of a system of differential equations[J]. Ann Math. 1919, {\bf 20}: 292-296. Medve\v d M. A new approach to an analysis of Henry type integral inequalities and their Bihari type versions[J]. J Math Anal Appl. 1997, {\bf 214}: 349-366. Agarwal R.P. Deng S. and Zhang W., Generalization of a retarded Gronwall-like inequality and its applications[J]. Appl Math Comput. 2005, {\bf 165}: 599-612. Ma Q.H., Pe\v cari\'c J. Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations[J]. J. Math. Anal. Appl. 2008, \textbf{341}(2), 894-905. Abdeldaim A. and Yakout M. On some new integral inequalities of Gronwall-Bellman-Pachpatte type[J]. Appl Math Comput. 2011, {\bf 217}: 7887-7899. Zheng B. Explicit bounds derived by some new inequalities and applications in fractional integral equations[J]. Journal of Inequalities and Applications, 2014, {\bf 2014}(4), 1-12. Kuczma M. {\it An introduction to the theory of functional equations and inequalities: Cauchy’s equation and Jensen’s inequality}[M], University of Katowice, Katowice, 1985. Medve\v d M. Nonlinear singular integral inequalities for functions in two and n independent variables[J]. J. Inequal. Appl. 2000, {\bf 5}(3): 287-308. 马庆华, 杨恩浩. 弱奇性Volterra积分不等式解的估计[J]. 应用数学学报, 2002, {\bf 25}: 505-515. 吴宇.关于一类弱奇性Volterra 积分不等式的注记[J].四川师范大学学报(自然科学版), 2008, {\bf 31}(5): 534-537. 王五生, 李自尊. 含多个非线性项的时滞积分不等式及其应用[J]. 数学进展, 2012, {\bf 41}(5): 597-604. 梁英. 一类时滞弱奇异Wendroff型积分不等式[J]. 四川师范大学学报(自然科学版), 2014, {\bf 37}(4): 493-496. 卢钰松, 王五生. 一类含有p次幂的Volterra-Fredholm型非线性迭代积分不等式[J]. 西南大学学报(自然科学版), 2015, {\bf 27}(8): 76-80. Yong Y. On some new weakly singular Volterra integral inequalities with maxima and their applications, Journal of Inequalities and Applications, 2015, {\bf 2015}:369. Gronwall T.H. Note on the derivatives with respect to a parameter of the solutions of a system of differential equations[J]. Ann Math. 1919, {\bf 20}: 292-296. Medve\v d M. A new approach to an analysis of Henry type integral inequalities and their Bihari type versions[J]. J Math Anal Appl. 1997, {\bf 214}: 349-366. Agarwal R.P. Deng S. and Zhang W., Generalization of a retarded Gronwall-like inequality and its applications[J]. Appl Math Comput. 2005, {\bf 165}: 599-612. Ma Q.H., Pe\v cari\'c J. Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations[J]. J. Math. Anal. Appl. 2008, \textbf{341}(2), 894-905. Abdeldaim A. and Yakout M. On some new integral inequalities of Gronwall-Bellman-Pachpatte type[J]. Appl Math Comput. 2011, {\bf 217}: 7887-7899. Zheng B. Explicit bounds derived by some new inequalities and applications in fractional integral equations[J]. Journal of Inequalities and Applications, 2014, {\bf 2014}(4), 1-12. Kuczma M. {\it An introduction to the theory of functional equations and inequalities: Cauchy’s equation and Jensen’s inequality}[M], University of Katowice, Katowice, 1985. Medve\v d M. Nonlinear singular integral inequalities for functions in two and n independent variables[J]. J. Inequal. Appl. 2000, {\bf 5}(3): 287-308. 马庆华, 杨恩浩. 弱奇性Volterra积分不等式解的估计[J]. 应用数学学报, 2002, {\bf 25}: 505-515. 吴宇.关于一类弱奇性Volterra 积分不等式的注记[J].四川师范大学学报(自然科学版), 2008, {\bf 31}(5): 534-537. 王五生, 李自尊. 含多个非线性项的时滞积分不等式及其应用[J]. 数学进展, 2012, {\bf 41}(5): 597-604. 梁英. 一类时滞弱奇异Wendroff型积分不等式[J]. 四川师范大学学报(自然科学版), 2014, {\bf 37}(4): 493-496. 卢钰松, 王五生. 一类含有p次幂的Volterra-Fredholm型非线性迭代积分不等式[J]. 西南大学学报(自然科学版), 2015, {\bf 27}(8): 76-80. Yong Y. On some new weakly singular Volterra integral inequalities with maxima and their applications, Journal of Inequalities and Applications, 2015, {\bf 2015}:369. |